# SDR SWAA062601

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 64,741 hours, 49,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING LANDING GEAR, MAIN GEAR INDICATES GREEN, NOSE GEAR INDICATES RED.  RECYCLED GEAR HANDLE AND WITH SECOND EXTENSION ALL THREE GEARS INDICATE GREEN.  PERFORMED VISUAL INSPECTION OF LOCK SENSORS AND DOWN SENSOR.  RERACKED M983 AND M1214 CARDS, OPS TEST OF LOCK SENSORS PER MM.
